Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Had PCOD. Missed period. Took meprate. Will I be able to get pregnant?

I want to concieve, I am suffering from PCOD . I had PCOD 2years back. It was treated and my periods were regular. this month when I missed my periods,I came to know that PCOD has come back. Dr. has prescribed me MEPRATE for 5 days and I got my periods with it. now wil I be able to concieve this month or will have to wait until its copletely gone???
Asked On : Mon, 30 Jul 2012
Answers:  1 Views:  116
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
May 2013
poly cystic ovary disease can cause menstrual irregularities and anovulation etc, so it can affect fertility,
if you having severe form of disease better to be get treated.
this month you trace your ovulation with kit and plan intercourse around that period, if you not able to trace the period of ovulation, undergo ultrasound to diagnose whether ovulation occurred or not, if not occurred better to go for ovulation induction drugs which will help in fertility.
take care.
Answered: Tue, 31 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor